# SDR SWAA2012110509058

- Difficulty date: October 23, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 31,824 hours, 18,471 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Post
- Part number: 141A88117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS 1-2 WINDOW POST AT UPPER AFT END MOD CRACKED.  REPAIRED POST PER ER AND EA.
